Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Numerical methods for flows through porous media. I


Author: Michael E. Rose
Journal: Math. Comp. 40 (1983), 435-467
MSC: Primary 65M60; Secondary 76S05
MathSciNet review: 689465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The degenerate parabolic equation

$\displaystyle \frac{{\partial u}}{{\partial t}} = \nabla \cdot \left( {\vert u{\vert^\nu }\nabla u} \right),\quad \nu \geqslant 1,$

has been used to model the flow of gas through a porous medium. Error estimates for continuous and discrete time finite element procedures to approximate the solution of this equation are proved, and several new regularity results are given.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M60, 76S05

Retrieve articles in all journals with MSC: 65M60, 76S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0689465-6
PII: S 0025-5718(1983)0689465-6
Article copyright: © Copyright 1983 American Mathematical Society